It contains Nystatin which is used for womens yeast infections so I would think it would be ok but it also contains the steroid Triamcinolone which treats the inflammation and swelling, burning etc. I just don't want to make it any worse. I will NEVER switch brands of wipes again, nor use scented ones. Oh and by the way she is 12 months old.
8 Dec 2009
No, do not use the steroid cream on your babies diaper rash. Triamcinolone is a potent steroid and should not used on a 1 year old child unless recommended by a doctor.
Your pharmacist will be able to recommend a safer mild corticosteroid / anti-fungal cream.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My skin,s illness started about 6 years ago.when I am in warm place or under pressure or get angry, all of my skin make red rash and start itching.A ...
1 answer • 30 Jan 2010
I have a bad rash on my face and its all over so yesterday i put triamcinolone acetonide cream over and over again everytime it went into my skin. i ...
1 answer • 21 Aug 2010
0 answers • 20 Aug 2011
Broke out with a rash on my face from using a facial lotion I had used successfuly before accutane - don't know if it was the lotion or that it ...
1 answer • 14 Mar 2013
only used cream 2 times total. Rash is itchy, red, bumpy. Odd that it extends from ears down sides of neck and very odd rash is between eyes and on ...
1 answer • 18 Aug 2013